Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 270, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 12, 2007, 7:15 PM CDT for Dallam County, Hartley County, Texas. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2007, 7:15 PM CDT (00:15 UTC)
- Expired
- Sep 12, 2007, 8:45 PM CDT
- In force
- 90 min
- Issued by
- NWS Amarillo, TX
- Area
- Counties, with a storm outline in the text
Counties Dallam County, TX, Hartley County, TX
The radar
The Amarillo radar (KAMA), 114 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KAMA 130016 SVRAMA TXC111-205-130145- /O.NEW.KAMA.SV.W.0270.070913T0015Z-070913T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 715 PM CDT WED SEP 12 2007 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS HARTLEY COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 845 PM CDT * AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF DALHART...MOVING NORTH AT 20 MPH. OTHER SEVERE STORMS WERE LOCATED 10 MILES WEST OF DALHART AND 15 MILES WEST OF CHANNING MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... DALHART... WARE... HARTLEY... CONLEN... CHANNING... ROMERO... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
7 follow-up statements
000 WWUS54 KAMA 130031 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 730 PM CDT WED SEP 12 2007 TXC111-205-130145- /O.CON.KAMA.SV.W.0270.000000T0000Z-070913T0145Z/ DALLAM TX-HARTLEY TX- 730 PM CDT WED SEP 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARTLEY AND SOUTHERN DALLAM COUNTIES... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF HARTLEY...OR ABOUT 11 MILES SOUTH OF DALHART...MOVING EAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF DALHART MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HARTLEY... DALHART... CHANNING... WARE... CONLEN... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
000 WWUS54 KAMA 130042 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 742 PM CDT WED SEP 12 2007 TXC111-205-130145- /O.CON.KAMA.SV.W.0270.000000T0000Z-070913T0145Z/ DALLAM TX-HARTLEY TX- 742 PM CDT WED SEP 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARTLEY AND SOUTHERN DALLAM COUNTIES... AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DALHART TO HARTLEY TO 9 MILES WEST OF CHANNING...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DALHART TO 15 MILES SOUTH OF DALHART TO 27 MILES NORTH OF VEGA...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HARTLEY... DALHART... CHANNING... CONLEN... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
000 WWUS54 KAMA 130050 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 749 PM CDT WED SEP 12 2007 TXC111-205-130145- /O.CON.KAMA.SV.W.0270.000000T0000Z-070913T0145Z/ DALLAM TX-HARTLEY TX- 749 PM CDT WED SEP 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARTLEY AND SOUTHERN DALLAM COUNTIES... AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF DALHART TO HARTLEY TO CHANNING...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HARTLEY... CHANNING... DALHART... CONLEN... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
000 WWUS54 KAMA 130104 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 803 PM CDT WED SEP 12 2007 TXC111-205-130145- /O.CON.KAMA.SV.W.0270.000000T0000Z-070913T0145Z/ DALLAM TX-HARTLEY TX- 803 PM CDT WED SEP 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARTLEY AND SOUTHERN DALLAM COUNTIES... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF CONLEN TO HARTLEY TO CHANNING...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CONLEN... CHANNING... HARTLEY... DALHART... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
000 WWUS54 KAMA 130114 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 813 PM CDT WED SEP 12 2007 TXC111-205-130145- /O.CON.KAMA.SV.W.0270.000000T0000Z-070913T0145Z/ DALLAM TX-HARTLEY TX- 813 PM CDT WED SEP 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARTLEY AND SOUTHERN DALLAM COUNTIES... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CONLEN TO 6 MILES EAST OF HARTLEY TO 7 MILES EAST OF CHANNING...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CONLEN... HARTLEY... CHANNING... DALHART... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
000 WWUS54 KAMA 130127 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 825 PM CDT WED SEP 12 2007 TXC111-205-130145- /O.CON.KAMA.SV.W.0270.000000T0000Z-070913T0145Z/ DALLAM TX-HARTLEY TX- 825 PM CDT WED SEP 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARTLEY AND SOUTHERN DALLAM COUNTIES... AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CONLEN TO 11 MILES EAST OF HARTLEY TO 9 MILES EAST OF CHANNING...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CONLEN... CHANNING... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
000 WWUS54 KAMA 130145 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 845 PM CDT WED SEP 12 2007 TXC111-205-130155- /O.EXP.KAMA.SV.W.0270.000000T0000Z-070913T0145Z/ DALLAM TX-HARTLEY TX- 845 PM CDT WED SEP 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HARTLEY AND SOUTHERN DALLAM COUNTIES EXPIRES AT 845 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3564 10300 3564 10217 3625 10218 3626 10302 $$ LG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 5:28 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Sep 12, 5:28 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 528 PM CDT WED SEP 12 2007 .AVIATION... THUNDERSTORMS ARE MOVING INTO THE WESTERN CWA. THESE STORMS ARE BEING HELPED OUT BY AN UPPER LEVEL DISTURBANCE IN NORTHEAST NEW MEXICO AND MOISTURE RETURN INTO THIS AREA. NOT SURE ON HOW FAR EAST THESE STORMS WILL GET. STORMS WILL PROBABLY DECREASE SOME WITH THE LOSS OF DAYTIME HEATING AND THEY SHOULD ALSO DECREASE AS THEY MOVE INTO A MORE STABLE ENVIRONMENT. WILL GO AHEAD AND ADD A TEMPO GROUP TO THE DHT TAF SITE AND PROBABLY MENTION A CB AT AMA...BUT WILL PROBABLY NOT MENTION ANYTHING AT GUY. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS FORECAST. && .PREV DISCUSSION... /ISSUED 351 PM CDT WED SEP 12 2007/ DISCUSSION... LEADING EDGE OF UPPER SHORT WAVE MOVING ACROSS EASTERN NEW MEXICO AND WILL ENTER THE PANHANDLES LATER THIS AFTERNOON. RADAR CURRENTLY SHOWS CONVECTION ABOUT TO ENTER THE CWA FROM THE WEST...SO THINKING STORMS SHOULD PUSH INTO THE WESTERN PANHANDLES AND POSSIBLY LINGER INTO THE CENTRAL ZONES. UPPER TROUGH WILL THEN MOVE EAST OF THE PANHANDLES BY THURSDAY MORNING LEAVING THE PANHANDLES IN NW FLOW ALOFT. LEANING AGAINST PRECIP THOUGH SINCE THE PANHANDLES WILL BE ON THE SUBSIDENCE SIDE OF THE TROUGH WITH NO HELP AT THE SURFACE AS THE LEE TROUGH WILL BREAK DOWN AHEAD OF THE APPROACHING FRONT. HIGH TEMPS TOMORROW WILL BE A FEW DEGREES HIGHER THAN TODAY SO THINKING UPPER 80S TO LOW 90S WILL BE IN ORDER. THEN THE BIG FORECAST ISSUE OF THE WEEK WILL BE THE TIMING AND STRENGTH OF THE APPROACHING COLD FRONT. SURFACE OBS IN MONTANA AND SOUTHERN CANADA NEAR CALGARY SHOWED A 25 TO 35 DEGREE DROP IN 20Z TEMPS FROM YESTERDAY...PLUS DEW POINTS FELL INTO THE UPPER 30S ONCE THE FRONT PASSED. NAM SHOWS A 1031MB SFC HIGH BUILDING OVER THE PANHANDLES BEHIND THE FRONT ON FRIDAY...WHILE THE GFS/EURO SHOW SIMILAR INTENSITY WITH THE HIGH BUT BOTH SHUNT THE COLD AIR OFF TO THE EAST. AS A RESULT...THE NAM VIGOROUSLY DRIVES THE FRONT THROUGH THE PANHANDLES BY OZ SAT...WHILE THE GFS ONLY BRINGS THE TAIL END OF THE FRONT INTO THE NORTHERN ZONES. SO...IF THE NAM PANS OUT THEN FRIDAY WILL BE CHILLY. HIGH TEMPS TO THE NORTH MAY NOT REACH 70 DEGREES. WHILE THE GFS SOLUTION WOULD LEAN TOWARD HIGHS IN THE LOW TO MID 70S FOR THE NORTH AND HIGH 80S FOR THE SOUTH. DECIDED TO SPLIT THE DIFFERENCE AND GO WITH LOW 70S FOR THE NORTH AND LOW 80S FOR THE SOUTH. HOWEVER...IF THE GFS/EURO COME IN LINE WITH THE NAM THEN WILL NEED TO CONSIDER DROPPING TEMPS ANOTHER 5 OR 10 DEGREES. THE OTHER ISSUE WILL BE PRECIP CHANCES. THE PREVIOUS COLD FRONT ONLY PRODUCED ISOLATED THUNDER ALONG AND JUST AHEAD OF THE FRONT. WITH THE UPPER HIGH BUILDING OVER THE PANHANDLES...NOT EXPECTING MUCH SUPPORT ALOFT FOR STORM DEVELOPMENT SO DECIDED TO TREND WITH THE PREVIOUS FORECAST OF SLIGHT CHANCE POPS FOR NOW. WINDS WILL THEN VEER TO THE SOUTH BY SATURDAY AFTERNOON AND THE WARMER AIR WILL RETURN BY SUNDAY. ON MONDAY...THE UPPER HIGH BEGINS TO BREAK DOWN AND IS FORCED TO THE SOUTHEAST BY THE NEXT APPROACHING UPPER TROUGH. MODELS ARE KEEPING MOST OF THE PRECIP NORTH OF THE PANHANDLES ON TUESDAY SO LEFT FOR THE GRIDS DRY FOR NOW. HOWEVER...GFS IS HINTING AT A CLOSED LOW DIGGING SOUTH ACROSS CALIFORNIA PROVIDING SOUTHWEST FLOW ALOFT FOR THE PANHANDLES BY WEDNESDAY AFTERNOON. MODELS DO INDICATE SOME SUBTROPICAL MOISTURE STREAMING UP INTO EASTERN NEW MEXICO AND POSSIBLY INTO THE PANHANDLES BY THURSDAY. SO WILL NEED TO KEEP AN EYE ON THE EXTENDED FORECAST AS THE UPPER LOW CONTINUES TO DEVELOP. AT THIS POINT...KEPT THE EXTENDED DRY. JJB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/21
Hazardous weather outlook, Sep 12, 6:40 PM CDT, 35 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 640 PM CDT WED SEP 12 2007 OKZ001>003-TXZ001>020-131100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 640 PM CDT WED SEP 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR WESTERN PORTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND TONIGHT AS A LOW PRESSURE SYSTEM FORMS IN EASTERN NEW MEXICO AND AN UPPER LEVEL DISTURBANCE APPROACHES. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH ONE OR TWO STORMS THAT FORM COULD PRODUCE MARGINALLY SEVERE HAIL AND WIND GUSTS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY NIGHT THROUGH FRIDAY...AND FOR ALL OF THE PANHANDLES FRIDAY NIGHT. AT THIS TIME...IT APPEARS THAT ANY STORMS SHOULD REMAIN BELOW SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NUNEZ/KIMBLE
In the hours before
Special weather statement, Sep 12, 6:35 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 635 PM CDT WED SEP 12 2007 TXZ006-130030- HARTLEY TX- 635 PM CDT WED SEP 12 2007 ...STRONG THUNDERSTORMS IN HARTLEY COUNTY... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF HARTLEY MOVING NORTHEAST AT 15 MPH. OTHER STRONG STORMS WERE LOCATED 15 MILES WEST OF HARTLEY MOVING NORTHEAST AT 15 MPH. HARTLEY AND DALHART ARE IN THE PATH OF THESE STORMS. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
Special weather statement, Sep 12, 7:08 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 708 PM CDT WED SEP 12 2007 TXZ001-006-130115- DALLAM TX-HARTLEY TX- 708 PM CDT WED SEP 12 2007 ...STRONG THUNDERSTORMS IN SOUTHERN DALLAM AND HARTLEY COUNTIES... AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 8 MILES NORTHWEST OF HARTLEY MOVING NORTHEAST AT 15 MPH. DALHART AND HARTLEY WILL BE AFFECTED BY THESE STORMS. PEOPLE TRAVELING ALONG U.S. HIGHWAYS 54 AND 87 WILL WANT TO BE ALERT FOR THESE STORMS ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.